IEEE - Institute of Electrical and Electronics Engineers, Inc. - A Section Theorem in Topological Ordered Spaces and its Applications to the Existence of Pareto Equilibria for Multi-objective Games

2009 International Joint Conference on Artificial Intelligence (JCAI)

Author(s): Haishu Lu
Publisher: IEEE - Institute of Electrical and Electronics Engineers, Inc.
Publication Date: 1 April 2009
Conference Location: Hainan Island, China, China
Conference Date: 25 April 2009
Page(s): 3 - 6
ISBN (Paper): 978-0-7695-3615-6
DOI: 10.1109/JCAI.2009.14
Regular:

Section theorem has become an important role in social economy and mathematics field. The solutions of several problems, for example, optimization problem, fixed point problem, non-cooperative... View More

Advertisement